MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTORBC, PLASMA SET

TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTORBC, PLASMA SET
Model Number 82520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: the run data file (rdf) was analyzed for this event.The device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Root cause: the analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content reported in the rbc product for this collection.No unusual process variable was identified and the signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the rbc product could be donor-related.Additionally, it also cannot be ruled out that the loading of the disposable set and in particular the rbc filters may have contributed to higher-than-expected wbc content.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the double red blood cell (rbc) product.Donor unit #: (b)(6) there was not a transfusion recipient or patient involved at the time of the residual wbc testing, therefore no patient information is reasonably known at the time of the event.The collection set is not available for return because it was discarded by the customer.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA ACCEL AUTORBC, PLASMA SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key16904372
Report Number1722028-2023-00175
Device Sequence Number6819477
Product Code GKT
UDI-Device Identifier05020583825208
UDI-Public05020583825208
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model Number82520
Device Catalogue Number4825202
Device Lot Number2211281242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown